# SDR UALA2011062703136

- Difficulty date: June 26, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 43,585 hours, 17,760 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Support
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARMED ORANGE INDICATOR ON FLOOR BROKEN OFF.  REPLACED DOOR 2R GIRT BAR ARMED SUPPORT AND VISUAL INDICATOR & OP CHK'D. ARMING THE DOOR & DISARMING AND ALSO, OP CKD OKAY.
